# SDR CALA2015030293183

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 87,522 hours, 25,010 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEADING EDGE & TE FLAP DISAGREE AT 20.  CREW SELECTED FLAP 30, BUT FLAP WAS STOPPED AT 22, USED ALT TO PUT FLAP AT 20 & DIVERTED.  TEST ON FSEU IAW AMM 27-51-01, ALSO DID A VISUAL INSP OF FLAPS, FOUND NO DEFECTS.
